This is Dr. David
I am sorry she is in such pain and has bad constipation.
co-codamol will worsen her constipation.
she needs to use strong over the counter laxatives and fleet enemas and fleet suppositories to help fix her constipation.
hopefully that will improve her abdominal pain.
and if she fixes her constipation and still has pain, she should go back to see her doctor right away.
has she ever used a laxative like miralax or 1/2-1 cup of magnesium citrate?
and fleet enemas and fleet suppositories to help her move her bowels?
she has had movocol laxatives from her gp & she has had dulculax in the past,to my knowledge she has never had enemas or suppositories.our main concern is actually the lack of period & the pain she is in now after only couple days back on the pill in the hope it would help to regulate her periods & ease the stomach pains/bloatedness caused by not having one in such a long time
she will need more hormone testing to see if her estrogen and LH and FSH levels are normal
and she might need blood androgen levels to see if these are elevated.
patients who have elevated blood androgen levels and cystic ovaries can have polycystic ovarian syndrome which can affect her periods and cause weight gain and no periods.
she also needs a pelvic ultrasound scan to look at her ovaries to check cysts.
but she has to fix her constipation first.
it could all be her constipation and pain causing no periods.
patients who are severely constipated can have abdominal pain and bloating and no periods from the pain from constipation.
it could be the constipation causing the bloating.
she might need to see a nurse at the local hospital or A&E to help with an enema and help with using a gloved finger to help dis-impact her to get her bowels to start moving.
does this information help?
do you have any other questions?
is there anything you can recomend that we can do tonight,ie any liquid/pills etc?
yes, she should use a fleet suppository and fleet enema and drink lots of water and use oral laxatives such as movocol laxatives double dose and eat prunes and drink prune juice to help get her bowels to start moving.
hopefully once her bowels start moving, she will have less distention and bloating and be in less pain.
if she continues to have severe abdominal pain and bloating, you should bring her to the A&E or hospital to see a doctor.
let me know if you have any other questions.
if done , please leave positive feedback below.
we only get credit clients after positive feedback.
you can always reach me at my website if you have other questions.
do you see the ratings area below?
Thank you time & help -regards Dave